# SDR SWAA2013022112946

- Difficulty date: February 14, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 20,909 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT FLOOR TO SIDEWALL SUPPORT STA 727D-2-840, LBL 21, WL 155.  REPAIRED LEFT FLOOR TO SIDEWALL 727C+16-840 PER SRM 51-40-02, DWG 146A7500 SRM 53-00-53-2R-5.
